The Annals of Statistics

On the Stochastic Ordering of Absolute Univariate Gaussian Random Variables

Paul S. Horn

Full-text: Open access

Abstract

This paper presents necessary and sufficient conditions for the stochastic ordering of absolute univariate Gaussian random variables. This result is based on the behavior of the particular Gaussian density at zero, which is equivalent to restrictions on the mean and variance.

Article information

Source
Ann. Statist., Volume 16, Number 3 (1988), 1327-1329.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350964

Digital Object Identifier
doi:10.1214/aos/1176350964

Mathematical Reviews number (MathSciNet)
MR959205

Zentralblatt MATH identifier
0649.62023

JSTOR
links.jstor.org

Subjects
Primary: 62E99: None of the above, but in this section
Secondary: 60E05: Distributions: general theory

Keywords
Folded normal majorization noncentral chi-square stochastic ordering

Citation

Horn, Paul S. On the Stochastic Ordering of Absolute Univariate Gaussian Random Variables. Ann. Statist. 16 (1988), no. 3, 1327--1329. doi:10.1214/aos/1176350964. https://projecteuclid.org/euclid.aos/1176350964


Export citation